# SDR CA101115008

- Difficulty date: November 10, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Engine: Pwc PW610FA
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

(CAN) HAZARDOUS EVENT DURING TRANSIT AT THE GATE, A FIRE WAS WITNESSED IN THE APU COMPARTMENT. THE FIRE BOTTLES WERE DISCHARGED BY THE CREW AND THE FIRE WAS EXTINGUISHED.  THE ENGINE WILL BE REMOVED AND SENT TO REPAIR SHOP FOR INVESTIGATION.
